MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 1; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 1; HIP CEMENTLESS STEM
Model Number 01.18.131
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bach review performed on 27.04.2021: lot 170003: (b)(4) items manufactured and released on 18-may-2017.Expiration date: 2022-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Corrected data: on the 27 april 2021 this mdr was sent to the fda test webtrader (https://esgtest.Fda.Gov) for error.Today 9 september 2021 we recognized the error and sent the mdr to fda production webtrader (https://esg.Fda.Gov).
 
Event or Problem Description
3 years and 8 months after the primary surgery the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.

Brand Name
AMISTEM H COATED STD STEM SIZE 1
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12438431
Report Number3005180920-2021-00335
Device Sequence Number14397687
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2022
Device Model Number01.18.131
Device Catalogue Number01.18.131
Device Lot Number170003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;